Forum Discussion
kmakm
8 years agoMember
Wobbly nearing the end of active treatment
19 days ago I had my bilateral mastectomy and reconstruction, last Friday I saw the oncologist, yesterday I saw the plastic surgeon and today I saw my breast surgeon. At the end of the appointment ...
kmcin28
8 years agoMember
Hi, I am new to this site and not sure if this is the correct place to post. I was diagnosed with her2+ just over 12 months ago and finished my chemo just before Christmas, at the moment I am being treated 3 weekly with Herceptin and Leterazole (taken orally daily). I was quite sick with the first four rounds of chemo before I started on taxol, I tolerated this ok but in the last few days I have noticed I'm unreasonably emotional and have pain in my right arm and hand, I have had some amount of pain in other areas but not as severe as this. At this stage my last Herceptin will be in October. Has anyone else experienced this?
Sign in to react to this post